# SDR SWIA202156048

- Difficulty date: January 14, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK CANISTER BRACKET AT POSITION 1-3 HAS SUSPECTED CRACK (MARKED)   (C-CHECK) RO 2/6/2021   REPAIRED RH WING SLAT TRACK CANISTER BRACKET AT POSTION 1-3. REF REO 670-57-42-577 REV -- DATED 2016-12-02 ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
